I Am Experiencing Vaginal Burning. It Comes And Goes. Sometimes
Medical history: Hysterectomy 10 years ago. On Estradiol for vaginal atrophy.
What could this be?
Rule out urinary tract/vaginal infection
Thank you for trusting us with your health question
The burning sensation you are experiencing in the vaginal area and while urinating could be due to vaginal atrophy itself (despite taking medications).
However, it is important to rule out the urinary tract and vaginal infections as a potential cause for your symptoms.
Urine analysis and vaginal swab analysis and microscopy are recommended at this point.
So please follow up with your primary provider for necessary investigations.
If an infection has been ruled out, then more intense management for vaginal atrophy with hormonal replacement can be considered.
Meanwhile, drink plenty of water and stay hydrated. Take Tylenol for pain or if fever develops. Keep the vaginal area clean and dry as well. Continue the use of estradiol cream.
Hope this answers your questions.
Please address any more concerns here
Dr.Lekshmi Rita Venugopal
Dr. Lekshmi Rita Venugopal
Practicing since :2012
Answered : 3808 Questions